# SDR YENA2025031200253

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 75,528 hours, 27,279 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Lug
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEROMAN WO# 2025 17/1 NR# 2025-120296. CRACK ON LUG O/B ACTUATOR ON RH HORIZONTAL STABILIZER, (RESOLVED ON W/O: 1353259 TASKCARD: NR-00014) REF AEROMAN WO# 2025 17/1 NR# 2025-120296. PERFORMED PERMANENT REPAIR ON LOCKING LUG LOCATED ON O/B ACTUATOR ON RH HORIZONTAL STABILIZER I.A.W A320 SRM 55-26-47-300-001. THIS REPAIR IS CLASSIFIED AS CATEGORY A, NO FURTHER INSPECTION IS REQUIRED.
